MathSciNet Relay Station
MathSciNet bibliographic data
MR415626 57A20 (58B05)
Chapman, T. A.; Wong, R. Y. T. On homeomorphisms of infinite dimensional bundles. II. Trans. Amer. Math. Soc. 191 (1974), 261–268; ibid. 191 (1974), 269–276.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement